Exponential Riesz Bases, Discrepancy of Irrational Rotations and BMO

Gady Kozma, Nir Lev

Research output: Contribution to journalArticlepeer-review

15 Scopus citations


We study the basis property of systems of exponentials with frequencies belonging to 'simple quasicrystals'. We show that a diophantine condition is necessary and sufficient for such a system to be a Riesz basis in L2 on a finite union of intervals. For the proof we extend to BMO a theorem of Kesten about the discrepancy of irrational rotations of the circle.

Original languageEnglish
Pages (from-to)879-898
Number of pages20
JournalJournal of Fourier Analysis and Applications
Issue number5
StatePublished - Oct 2011
Externally publishedYes


  • Bounded mean oscillation
  • Discrepancy
  • Quasicrystals
  • Riesz bases


Dive into the research topics of 'Exponential Riesz Bases, Discrepancy of Irrational Rotations and BMO'. Together they form a unique fingerprint.

Cite this